# SDR AALA20141019001

- Difficulty date: October 18, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 55,234 hours, 7,123 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: 278973
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

CENTER HYD SYS FAILED DURING FLIGHT.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED MLG DOOR CLOSED HYD FUSE AT LT MLG COMPARTMENT.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
